# SDR ASOA04053

- Difficulty date: January 20, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Engine: Ge CF34*
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R317731
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE TOP STEP PANEL ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE TOP STEP ON THE PASSENGER DOOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
